# SDR SIMA2012031002

- Difficulty date: January 30, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 29,572 hours, 27,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 14525599001
- Condition: Corroded
- Location: Lavatory Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE LAVATORY SERVICE HAS CORROSION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH EO EM-53MR-1926.  THE AIRCRAFT WAS RETURNED TO SERVICE.
